# SDR VNAA0808002

- Difficulty date: August 1, 2008
- Submitted: August 14, 2008
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 10,637 hours, 10,292 cycles
- Engine: Ge CF348C1
- System (JASC): 5200 · Doors
- Part: Door
- Condition: Open
- Location: Ground Power
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

CREW ELECTED TO RETURN TO MSY FOR GROUND POWER DOOR LEFT OPEN.  FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED ACFT WITH NO DEFECTS NOTED.  ACFT WAS RELEASED FOR SERVICE.  (S)
